# SDR ASAA0996856

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1673 BATTERY PACK FAILS DEEP CYCLE.  REMOVED AND REPLACED BATTERY PACK AND TESTED.
